Alert archive / Missouri / Severe Thunderstorm Warnings in 1998
Severe Thunderstorm Warning 221, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 19, 1998, 12:56 AM CDT for Oregon County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 19, 1998, 12:56 AM CDT (05:56 UTC)
- Expired
- Jun 19, 1998, 1:30 AM CDT
- In force
- 34 min
- Issued by
- NWS Springfield, MO
- Area
- Whole counties
County Oregon County, MO
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3542 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1049 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 12.4
The text
As transmitted, in the capitals the NWS used until 2016.
551 WUUS1 KSGF 190557 RRA SVRSGF MOC149-190630- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1256 AM CDT FRI JUN 19 1998 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... OREGON COUNTY IN SOUTH CENTRAL MISSOURI * UNTIL 130 AM CDT * AT 1253 AM DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL THE SIZE OF NICKELS. THIS STORM WAS LOCATED 16 MILES WEST OF ALTON OR 3 MILES SOUTHEAST OF ROVER AND WAS MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ALTON BY 105 AM COUCH BY 110 AM RIVERTON BY 120 AM VERY HEAVY RAINFALL ALSO ACCOMPANY THE STORMS. THE HEAVY RAIN MAY CAUSE MINOR FLOODING TO DEVELOP IN URBAN AND OTHER POOR DRAINAGE AREAS. GORDON/SCHMIDT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:00 PM CDT, 9 hours 56 minutes earlier.
Area forecast discussion, Jun 18, 3:00 PM CDT, 9 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 300 PM CDT THU JUN 18 1998 WORKING HARD ON RADAR WITH NUMEROUS VERY STRONG TO SEVERE THUNDERSTORMS PROMPTING WARNINGS. SURFACE PLOT AND SATELLITE CONFIRM POSITION OF FRONT AT 19Z TO BE LOCATED FROM KANSAS CITY TO OKLAHOMA CITY. STRONGEST DYNAMICS APPEAR TO BE FROM WEST CENTRAL MISSOURI TO THE NORTH NORTHEAST. MODELS START IN GOOD AGREEMENT BUT ONCE AGAIN THE ETA MOVES THE SYSTEM TOO FAST TO THE NORTH WITH THE COLD FRONT PUSHING TOO FAR SOUTH. NGM MORE REASONABLE WITH THE SURFACE FRONT PUSHING THROUGH THE OZARKS BY 3 AM AND STALLING ACROSS NORTHERN ARKANSAS. RUC MODEL CONFIRMS TIMING OF NGM WITH RETURNING SHOWERS AND THUNDERSTORMS SAT PM ALONG THE MO/AR BORDER ESPECIALLY IN EXTREME SW MO. WITH STRONGEST STORMS MOVING NORTH ON STRONG SW 85H JET LOOK FOR ONLY SCT ACTIVITY LATE TONIGHT SOUTH OF I-44. OTHERWISE...CLEARING AND COOL IN THE MORNING WITH ENOUGH SUNSHINE ON FRIDAY TO WARM UP TO AROUND 90 FOR ALL BUT SOUTH CENTRAL. SOUTH CENTRAL SHOULD KEEP ENOUGH CLOUD COVER TONIGHT TO KEEP LOWS IN THE LOWER 70S WITH HIGHS ON FRI IN THE LOWER 90S. RECOMMENDATIONS FOR TONIGHT (FOR COORDINATION PURPOSES) JLN/SE KS/SGF...40 PERCENT CHANCE OF THUNDERSTORMS...SOME MAY BE SEVERE. LOW IN THE UPPER 60S. SOUTHWEST WIND 10 TO 15 MPH. AIZ/VIH...SCATTERED SHOWERS AND THUNDERSTORMS...ENDING SHORTLY AFTER MIDNIGHT. LOW IN THE MID 60S. SOUTHWEST WIND 10 TO 20 MPH. UNO/BORDER COUNTIES WITH AR...30 PERCENT CHANCE FOR THUNDERSTORMS WITH DECREASING CLOUDS TOWARDS DAYBREAK. LOWS AROUND 70. SOUTHWEST WIND 10 TO 15 MPH. CCF SGF UB 068/089 070/092 070 22522 JLN UB 067/090 071/094 071 22512 @ DUSTY
In the hours before
Special weather statement, Jun 18, 11:26 PM CDT, 1 hour 30 minutes before
MOZ058-070>071-079>083-088>092-094-098-190530- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1126 PM CDT THU JUN 18 1998 ...SEVERE THUNDERSTORM WATCH CONTINUES FOR A SMALL PORTION OF SOUTH CENTRAL MISSOURI UNTIL MIDNIGHT... THE SEVERE THUNDERSTORM WATCH FOR THE FOLLOWING MISSOURI COUNTIES ARE NO LONGER IN EFFECT... ..PULASKI..MARIES..PHELPS HAS BEEN CANCELLED. THE FOLLOWING COUNTIES ARE STILL IN THE SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT... TEXAS..SHANNON..DENT. A BAND OF STRONG TO SEVERE THUNDERSTORMS EXTENDS FROM GAINESVILLE TO EMINENCE AND CONTINUES TO MOVE EAST AT 35 MPH AND WILL AFFECT THE COUNTIES OF HOWELL AND OREGON UNTIL 1 AM. SHUMWAY
Special weather statement, Jun 18, 11:26 PM CDT, 1 hour 30 minutes before
MOZ058-070>071-079>083-088>092-094-098-190530- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1126 PM CDT THU JUN 18 1998 ...SEVERE THUNDERSTORM WATCH CONTINUES FOR A SMALL PORTION OF SOUTH CENTRAL MISSOURI UNTIL MIDNIGHT... THE SEVERE THUNDERSTORM WATCH FOR THE FOLLOWING MISSOURI COUNTIES ARE NO LONGER IN EFFECT... ..PULASKI..MARIES..PHELPS HAS BEEN CANCELLED. THE FOLLOWING COUNTIES ARE STILL IN THE SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT... TEXAS..SHANNON..DENT. A BAND OF STRONG TO SEVERE THUNDERSTORMS EXTENDS FROM GAINESVILLE TO EMINENCE AND CONTINUES TO MOVE EAST AT 35 MPH AND WILL AFFECT THE COUNTIES OF HOWELL AND OREGON UNTIL 1 AM. SHUMWAY
Local storm report, Jun 18, 11:59 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MISSOURI
1159 PM CDT THU JUN 18 1998
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1235 PM 1 NW MARSHFIELD MO .88 INCH HAIL
06/18/98 WEBSTER
0105 PM LEBANON MO .75 INCH HAIL
06/18/98 LACLEDE
0120 PM OSAGE BEACH MO .88 INCH HAIL
06/18/98 CAMDEN SUPPLEMENTAL OBSERVER
0149 PM SLEEPER MO .75 INCH HAIL
06/18/98 LACLEDE REPORTED BY SHERIFF
0210 PM LOCKWOOD MO .88 INCH HAIL
06/18/98 DADE REPORTED BY COOP OBSERVER
0212 PM 1 N IBERIA MO .75 INCH HAIL
06/18/98 MILLER SUPPLEMENTAL OBSERVER
0217 PM IBERIA MO 1 INCH HAIL
06/18/98 MILLER REPORTED BY SHERIFF
0221 PM IBERIA MO .88 INCH HAIL
06/18/98 MILLER SUPPLEMENTAL OBSERVER
0230 PM BRINKTOWN MO .88 INCH HAIL
06/18/98 MARIES REPORTED BY PUBLIC
0235 PM TUSCUMBIA MO .75 INCH HAIL
06/18/98 MILLER REPORTED BY EMERGENCY
MANAGEMENT
0245 PM PRESTON MO .75 INCH HAIL
06/18/98 HICKORY REPORTED BY PRESTON FD
0342 PM BRONSON KS .75 INCH HAIL
06/18/98 BOURBON REPORTED BY SHERIFF
0350 PM UNIONTOWN KS .75 INCH HAIL
06/18/98 BOURBON REPORTED BY UNIONTOWN FD
0400 PM UNIONTOWN KS 1 INCH HAIL
06/18/98 BOURBON REPORTED BY COOP OBSERVER
0415 PM FT SCOTT ARPT KS 66 MPH TSTM GUST
06/18/98 BOURBON
0445 PM 1 N NEVADA MO 1.75 INCH HAIL
06/18/98 VERNON REPORTED BY SHERIFF
0446 PM NEVADA MO 1 INCH HAIL
06/18/98 VERNON REPORTED BY SHERIFF
0446 PM 2 S HORTON MO 60 MPH TSTM GUST
06/18/98 VERNON REPORTED BY COOP OBSERVER
0511 PM FARLINGTON KS 1.75 INCH HAIL
06/18/98 CRAWFORD REPORTED BY SHERIFF
0515 PM TIFFIN MO 1 INCH HAIL
06/18/98 ST.CLAIR REPORTED BY SPOTTER
0525 PM ARCADIA KS 1.75 INCH HAIL
06/18/98 CRAWFORD SUPPLEMENTAL OBSERVER
0535 PM BRONAUGH MO .75 INCH HAIL
06/18/98 VERNON SUPPLEMENTAL OBSERVER
0545 PM VISTA MO WIND DAMAGE
06/18/98 ST.CLAIR NUMEROUS TREES DOWN
REPORTED BY PUBLIC
0557 PM COLLINS MO 1 INCH HAIL
06/18/98 ST.CLAIR REPORTED BY SPOTTER
0558 PM LIBERAL MO 1 INCH HAIL
06/18/98 BARTON REPORTED BY SHERIFF
0600 PM IRWIN MO .75 INCH HAIL
06/18/98 BARTON SUPPLEMENTAL OBSERVER
0600 PM WEAUBLEAU MO .75 INCH HAIL
06/18/98 HICKORY REPORTED BY PUBLIC
0610 PM LIBERAL MO 1 INCH HAIL
06/18/98 BARTON SUPPLEMENTAL OBSERVER
0625 PM STOCKTON MO .75 INCH HAIL
06/18/98 CEDAR REPORTED BY SHERIFF
0635 PM CAMDENTON MO .75 INCH HAIL
06/18/98 CAMDEN REPORTED BY EMERGENCY
MGMT.
0638 PM HUMANSVILLE MO 60 MPH TSTM GUST
06/18/98 POLK REPORTED BY EMERGENCY
MGMT.
0640 PM MILFORD MO .75 INCH HAIL
06/18/98 BARTON REPORTED BY EMERGENCY
MGMT.
0640 PM 1 W HUMANSVILLE MO .88 INCH HAIL
06/18/98 POLK REPORTED BY SHERIFF
0645 PM 2 W HUMANSVILLE MO WIND DAMAGE
06/18/98 POLK TREES DOWN
REPORTED BY
EMERGENCY MGMT
0650 PM 2 SW MILFORD MO WIND DAMAGE
06/18/98 BARTON POWER LINES SNAPPED
LIMBS DOWN
0705 PM CAMDENTON MO 1 INCH HAIL
06/18/98 CAMDEN REPORTED BY SHERIFF
0714 PM 2 W BUFFALO MO 1.75 INCH HAIL
06/18/98 DALLAS SPOTTER REPORT
0714 PM LOUISBURG MO .88 INCH HAIL
06/18/98 DALLAS SPOTTER REPORT
0720 PM BUFFALO MO 1 INCH HAIL
06/18/98 DALLAS SPOTTER REPORT
0733 PM 2 E WINDYVILLE MO 70 MPH TSTM GUST
06/18/98 DALLAS BENNETT SPGS SP
SPOTTER REPORT
0738 PM 4 W LEBANON MO WIND DAMAGE
06/18/98 LACLEDE DAMAGE TO
BARN...ROOF...AND CARPORT
0745 PM GREENFIELD MO .75 INCH HAIL
06/18/98 DADE REPORTED BY EMERGENCY
MGMT.
0745 PM GOLDEN CITY MO 1 INCH HAIL
06/18/98 BARTON SPOTTER REPORT
0758 PM 2 E GOLDEN CITY MO .75 INCH HAIL
06/18/98 DADE REPORTED BY PUBLIC
0800 PM WALNUT GROVE MO .75 INCH HAIL
06/18/98 GREENE REPORTED BY EMERGENCY
MGMT.
0825 PM TIPTON FORD MO 1.75 INCH HAIL
06/18/98 NEWTON
0825 PM SPRING CITY MO WIND DAMAGE
06/18/98 NEWTON TREES DOWN/UPROOTED
0830 PM ASH GROVE MO WIND DAMAGE
06/18/98 GREENE ONE TREE UPROOTED
LIMBS DOWN
0830 PM NEOSHO MO WIND DAMAGE
06/18/98 NEWTON TREES UPROOTED
0840 PM 2 N STRAFFORD MO .75 INCH HAIL
06/18/98 GREENE
0850 PM NORTH VIEW HILL MO 1 INCH HAIL
06/18/98 WEBSTER
0855 PM GREENFIELD MO .75 INCH HAIL
06/18/98 DADE
0909 PM 5 NNE SPRINGFIELD MO .88 INCH HAIL
06/18/98 GREENE FELLOWS LAKE
0915 PM 1 S MARSHFIELD MO 1.75 INCH HAIL
06/18/98 WEBSTER
1000 PM RAYMONDVILLE MO .75 INCH HAIL
06/18/98 TEXAS REPORTED BY COOP OBSERVER
1000 PM RAYMONDVILLE MO WIND DAMAGE
06/18/98 TEXAS TREES DOWN ON CAR
BETWEEN HOUSTON AND
RAYMONDSVILLE
1010 PM GLADDEN MO TORNADO
06/18/98 DENT POWER LINES DOWN
TRAILER MOVED 5 FT.
BARN/ROOF DAMAGE
REPORTED BY EMERGENCY
MGMT
1055 PM KISSEE MILLS MO .88 INCH HAIL
06/18/98 TANEY
1056 PM 6 E BRANSON MO .88 INCH HAIL
06/18/98 TANEY AMATEUR RADIO REPORT
1105 PM HILDA MO .88 INCH HAIL
06/18/98 TANEY AMATEUR RADIO REPORT
1118 PM ALLEY SPG MO 80 MPH TSTM GUST
06/18/98 SHANNON TREES UPROOTED
REPORTED BY SHERIFF
1119 PM 2 N EMINENCE MO .88 INCH HAIL
06/18/98 SHANNON REPORTED BY SHERIFF
1128 PM PROTEM MO 1 INCH HAIL
06/18/98 TANEY AMATEUR RADIO RDEPORT
GAEDELocal storm report, Jun 18, 11:59 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MISSOURI
1159 PM CDT THU JUN 18 1998
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1235 PM 1 NW MARSHFIELD MO .88 INCH HAIL
06/18/98 WEBSTER
0105 PM LEBANON MO .75 INCH HAIL
06/18/98 LACLEDE
0120 PM OSAGE BEACH MO .88 INCH HAIL
06/18/98 CAMDEN SUPPLEMENTAL OBSERVER
0149 PM SLEEPER MO .75 INCH HAIL
06/18/98 LACLEDE REPORTED BY SHERIFF
0210 PM LOCKWOOD MO .88 INCH HAIL
06/18/98 DADE REPORTED BY COOP OBSERVER
0212 PM 1 N IBERIA MO .75 INCH HAIL
06/18/98 MILLER SUPPLEMENTAL OBSERVER
0217 PM IBERIA MO 1 INCH HAIL
06/18/98 MILLER REPORTED BY SHERIFF
0221 PM IBERIA MO .88 INCH HAIL
06/18/98 MILLER SUPPLEMENTAL OBSERVER
0230 PM BRINKTOWN MO .88 INCH HAIL
06/18/98 MARIES REPORTED BY PUBLIC
0235 PM TUSCUMBIA MO .75 INCH HAIL
06/18/98 MILLER REPORTED BY EMERGENCY
MANAGEMENT
0245 PM PRESTON MO .75 INCH HAIL
06/18/98 HICKORY REPORTED BY PRESTON FD
0342 PM BRONSON KS .75 INCH HAIL
06/18/98 BOURBON REPORTED BY SHERIFF
0350 PM UNIONTOWN KS .75 INCH HAIL
06/18/98 BOURBON REPORTED BY UNIONTOWN FD
0400 PM UNIONTOWN KS 1 INCH HAIL
06/18/98 BOURBON REPORTED BY COOP OBSERVER
0415 PM FT SCOTT ARPT KS 66 MPH TSTM GUST
06/18/98 BOURBON
0445 PM 1 N NEVADA MO 1.75 INCH HAIL
06/18/98 VERNON REPORTED BY SHERIFF
0446 PM NEVADA MO 1 INCH HAIL
06/18/98 VERNON REPORTED BY SHERIFF
0446 PM 2 S HORTON MO 60 MPH TSTM GUST
06/18/98 VERNON REPORTED BY COOP OBSERVER
0511 PM FARLINGTON KS 1.75 INCH HAIL
06/18/98 CRAWFORD REPORTED BY SHERIFF
0515 PM TIFFIN MO 1 INCH HAIL
06/18/98 ST.CLAIR REPORTED BY SPOTTER
0525 PM ARCADIA KS 1.75 INCH HAIL
06/18/98 CRAWFORD SUPPLEMENTAL OBSERVER
0535 PM BRONAUGH MO .75 INCH HAIL
06/18/98 VERNON SUPPLEMENTAL OBSERVER
0545 PM VISTA MO WIND DAMAGE
06/18/98 ST.CLAIR NUMEROUS TREES DOWN
REPORTED BY PUBLIC
0557 PM COLLINS MO 1 INCH HAIL
06/18/98 ST.CLAIR REPORTED BY SPOTTER
0558 PM LIBERAL MO 1 INCH HAIL
06/18/98 BARTON REPORTED BY SHERIFF
0600 PM IRWIN MO .75 INCH HAIL
06/18/98 BARTON SUPPLEMENTAL OBSERVER
0600 PM WEAUBLEAU MO .75 INCH HAIL
06/18/98 HICKORY REPORTED BY PUBLIC
0610 PM LIBERAL MO 1 INCH HAIL
06/18/98 BARTON SUPPLEMENTAL OBSERVER
0625 PM STOCKTON MO .75 INCH HAIL
06/18/98 CEDAR REPORTED BY SHERIFF
0635 PM CAMDENTON MO .75 INCH HAIL
06/18/98 CAMDEN REPORTED BY EMERGENCY
MGMT.
0638 PM HUMANSVILLE MO 60 MPH TSTM GUST
06/18/98 POLK REPORTED BY EMERGENCY
MGMT.
0640 PM MILFORD MO .75 INCH HAIL
06/18/98 BARTON REPORTED BY EMERGENCY
MGMT.
0640 PM 1 W HUMANSVILLE MO .88 INCH HAIL
06/18/98 POLK REPORTED BY SHERIFF
0645 PM 2 W HUMANSVILLE MO WIND DAMAGE
06/18/98 POLK TREES DOWN
REPORTED BY
EMERGENCY MGMT
0650 PM 2 SW MILFORD MO WIND DAMAGE
06/18/98 BARTON POWER LINES SNAPPED
LIMBS DOWN
0705 PM CAMDENTON MO 1 INCH HAIL
06/18/98 CAMDEN REPORTED BY SHERIFF
0714 PM 2 W BUFFALO MO 1.75 INCH HAIL
06/18/98 DALLAS SPOTTER REPORT
0714 PM LOUISBURG MO .88 INCH HAIL
06/18/98 DALLAS SPOTTER REPORT
0720 PM BUFFALO MO 1 INCH HAIL
06/18/98 DALLAS SPOTTER REPORT
0733 PM 2 E WINDYVILLE MO 70 MPH TSTM GUST
06/18/98 DALLAS BENNETT SPGS SP
SPOTTER REPORT
0738 PM 4 W LEBANON MO WIND DAMAGE
06/18/98 LACLEDE DAMAGE TO
BARN...ROOF...AND CARPORT
0745 PM GREENFIELD MO .75 INCH HAIL
06/18/98 DADE REPORTED BY EMERGENCY
MGMT.
0745 PM GOLDEN CITY MO 1 INCH HAIL
06/18/98 BARTON SPOTTER REPORT
0758 PM 2 E GOLDEN CITY MO .75 INCH HAIL
06/18/98 DADE REPORTED BY PUBLIC
0800 PM WALNUT GROVE MO .75 INCH HAIL
06/18/98 GREENE REPORTED BY EMERGENCY
MGMT.
0825 PM TIPTON FORD MO 1.75 INCH HAIL
06/18/98 NEWTON
0825 PM SPRING CITY MO WIND DAMAGE
06/18/98 NEWTON TREES DOWN/UPROOTED
0830 PM ASH GROVE MO WIND DAMAGE
06/18/98 GREENE ONE TREE UPROOTED
LIMBS DOWN
0830 PM NEOSHO MO WIND DAMAGE
06/18/98 NEWTON TREES UPROOTED
0840 PM 2 N STRAFFORD MO .75 INCH HAIL
06/18/98 GREENE
0850 PM NORTH VIEW HILL MO 1 INCH HAIL
06/18/98 WEBSTER
0855 PM GREENFIELD MO .75 INCH HAIL
06/18/98 DADE
0909 PM 5 NNE SPRINGFIELD MO .88 INCH HAIL
06/18/98 GREENE FELLOWS LAKE
0915 PM 1 S MARSHFIELD MO 1.75 INCH HAIL
06/18/98 WEBSTER
1000 PM RAYMONDVILLE MO .75 INCH HAIL
06/18/98 TEXAS REPORTED BY COOP OBSERVER
1000 PM RAYMONDVILLE MO WIND DAMAGE
06/18/98 TEXAS TREES DOWN ON CAR
BETWEEN HOUSTON AND
RAYMONDSVILLE
1010 PM GLADDEN MO TORNADO
06/18/98 DENT POWER LINES DOWN
TRAILER MOVED 5 FT.
BARN/ROOF DAMAGE
REPORTED BY EMERGENCY
MGMT
1055 PM KISSEE MILLS MO .88 INCH HAIL
06/18/98 TANEY
1056 PM 6 E BRANSON MO .88 INCH HAIL
06/18/98 TANEY AMATEUR RADIO REPORT
1105 PM HILDA MO .88 INCH HAIL
06/18/98 TANEY AMATEUR RADIO REPORT
1118 PM ALLEY SPG MO 80 MPH TSTM GUST
06/18/98 SHANNON TREES UPROOTED
REPORTED BY SHERIFF
1119 PM 2 N EMINENCE MO .88 INCH HAIL
06/18/98 SHANNON REPORTED BY SHERIFF
1128 PM PROTEM MO 1 INCH HAIL
06/18/98 TANEY AMATEUR RADIO RDEPORT
GAEDESpecial weather statement, Jun 19, 12:00 AM CDT, 56 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-190545- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1200 AM CDT FRI JUN 19 1998 ...SEVERE THUNDERSTORM WATCH NUMBER 610 HAS EXPIRED... THE COLD FRONT THAT BROUGHT SEVERE WEATHER TO THE AREA CONTINUES TO PUSH TO THE EAST AND AS A RESULT THE THREAT OF SEVERE WEATHER HAS MOVED INTO EASTERN MISSOURI. THERE WILL STILL BE A FEW THUNDERSTORMS OVER EXTREME SOUTH CENTRAL MISSOURI UNTIL THE EARLY MORNING HOURS...BUT ANY THUNDERSTORM ACTIVITY SHOULD BE BELOW SEVERE LIMITS. HEAVY RAIN FROM THESE STORMS COULD PRODUCE LOCALIZED FLOODING OF LOW LYING AREAS...ESPECIALLY LOW WATER BRIDGES. SHUMWAY
Special weather statement, Jun 19, 12:00 AM CDT, 56 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-190545- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1200 AM CDT FRI JUN 19 1998 ...SEVERE THUNDERSTORM WATCH NUMBER 610 HAS EXPIRED... THE COLD FRONT THAT BROUGHT SEVERE WEATHER TO THE AREA CONTINUES TO PUSH TO THE EAST AND AS A RESULT THE THREAT OF SEVERE WEATHER HAS MOVED INTO EASTERN MISSOURI. THERE WILL STILL BE A FEW THUNDERSTORMS OVER EXTREME SOUTH CENTRAL MISSOURI UNTIL THE EARLY MORNING HOURS...BUT ANY THUNDERSTORM ACTIVITY SHOULD BE BELOW SEVERE LIMITS. HEAVY RAIN FROM THESE STORMS COULD PRODUCE LOCALIZED FLOODING OF LOW LYING AREAS...ESPECIALLY LOW WATER BRIDGES. SHUMWAY
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:05 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 50 min |
| Jun 18, 7:17 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Pulaski | 63 min |
| Jun 18, 7:24 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Polk | 66 min |
| Jun 18, 7:36 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 64 min |
| Jun 18, 7:38 PM CDT | Tornado Warning | SGF | Dade | 52 min |
| Jun 18, 7:42 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 33 min |
| Jun 18, 7:57 PM CDT | Tornado Warning | SGF | Greene | 48 min |
| Jun 18, 8:04 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 66 min |
| Jun 18, 8:19 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 66 min |
| Jun 18, 8:32 PM CDT | Severe Thunderstorm Warning | SGF | Dade | 33 min |
| Jun 18, 8:47 PM CDT | Tornado Warning | SGF | Newton | 33 min |
| Jun 18, 8:58 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 47 min |
| Jun 18, 9:07 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 48 min |
| Jun 18, 9:32 PM CDT | Flash Flood Warning | SGF | Greene | 3 hr |
| Jun 18, 9:47 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 48 min |
| Jun 18, 9:57 PM CDT | Tornado Warning | SGF | Dent | 38 min |
| Jun 18, 10:29 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 36 min |
| Jun 18, 10:39 PM CDT | Flash Flood Warning | SGF | Dent, Texas | 3 hr |
| Jun 18, 10:47 PM CDT | Tornado Warning | SGF | Taney | 48 min |
| Jun 18, 10:57 PM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 63 min |
| Jun 18, 10:57 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 63 min |
| Jun 19, 6:18 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 47 min |
| Jun 19, 6:59 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, St. Clair | 66 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 1998Every severe thunderstorm warning in 1998
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.